# SDR VTZA95267

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- Engine: Garrtt TPE3311
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Ff Control Vlv
- Part number: 3986B000
- Condition: Failed
- Location: Lt Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6379 - IAD-SYR - ABORTED THE TAKEOFF DUE TO THE LEFT ENGINE TORQUE AND EGT SPIKING DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENACNE FOUND THE LEFT ENGINE FUEL FLOW STUCK IN THE ON POSITION.  MAINTENANCE REPLACED THE FLOW CONTROL VALVE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
